# SDR FDEA202007272006

- Difficulty date: July 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROISION ON SEAT TRACK LBL 45.50 STA 1180-1200 AS INDICATED EVALUATED CORROSION ON SEAT TRACK AT BS 1180-1200 LBL 45.50 IAW SRM 53-00-52-1A FIG   101 AND FOUND CORROSION OUTSIDE SRM LIMITS. FABRICATED AND REPLACED SEAT TRACK   AT BS 1180-1200 LBL45.50 IAW BOEING DRAWING 146N5123 AND FEDEX GMM 7-0-1001. PART   MARKED SEAT TRACK P/N 146N5123-2 WITH FX146N5123-2 IAW FEDEX GMM 7-0-1001
